Projective curves with next to sharp bounds on Castelnuovo–Mumford regularity

Access this Article

Abstract

This paper is devoted to the study of the next extremal case for a Castelnuovo-type bound regC ≤ ⎾(degC-1)/codimC⏋+max{k(C),1}for the Castelnuovo–Mumford regularity for a nondegenerate projective curve C, where k(C) is an invariant which measures the deficiency of the Hartshorne–Rao module of C. We show that a projective curve with next to the maximal regularity lies on either a Hirzebruch surface or a normal del Pezzo surface.

Journal

  • Journal of Algebra

    Journal of Algebra 315(1), 279-285, 2007-09

    Elsevier

Keywords

Codes

  • NII Article ID (NAID)
    120006697249
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0021-8693
  • Data Source
    IR 
Page Top